# SDR ASAA2019030628521

- Difficulty date: March 6, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,307 hours, 4,437 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sensor
- Condition: Defective
- Location: Sliding Window
- Part time: 9,311 hours, 3,230 cycles
- Component: Sliding Window
- Component part number: 56100025
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT CAME ON DURING CLIMB, FOLLOWED QRH PROCEDURE. LIGHT STAYED OUT FOR APPROX 15 MIN THEN CAME BACK ON WHILE LEVEL AT FL 310 OUTSIDE TEMP -39 DEGREE SAT. GROUNDED - YES. PERFORMED LEFT SIDE/SLIDER WINDOW CONT BITE REF FIM 30-41 TASK 801. WINDOW SENSOR FAULTS IN BIT, VERIFY AND FAULT HISTORY. AIRCRAFT RELEASED PER MEL 30-11E LEFT NR 2 WINDOW ELECTRIC HEAT INOP".  REPLACED LEFT NR 2 OPENABLE WINDOW PER AMM 56-12-11-400-801, OPS CHECK AND LEAK CHECK NORMAL. CLEARED MEL 30-11E.
